# SDR AALA201809209033

- Difficulty date: September 18, 2018
- Submitted: September 20, 2018
- Operation: Air carrier
- Aircraft: N992AU
- Make and model: Airbus A321-231
- Aircraft serial: 7157
- Aircraft time: 5,989 hours, 2,274 cycles
- System (JASC): 2565 · Escape Slide
- Part: Handle
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED. 4L ARM HANDLE LOOSE AND CAUSING UNARMED INDICATION ON ECAM DURING FLIGHT. FOUND NAPKINS LODGED IN GIRT BAR HOLDER. REMOVED DEBRIS. 4L DOOR ARM/ DISARM OPERATES NORMAL PER AMM 25-62-00.
